# SDR SWIA2020021148420

- Difficulty date: January 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nac Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH ENGINE UPPER TRANSCOWL HAS CRACK FWD OF FWD LATCH ASSY AND FASTENERS PULLED THROUGH STIFFENER AFT OF FWD LATCH ASSY.   (C-CHECK) RO 2/07/2020   ORDERED AND RECEIVED SERVICEABLE LH/UPPER TRANSCOWL ASSEMBLY.  SEE TRANS # 20073058, JOB 710202100, OPERATION 527 FOR INSTALLATION.
